# SDR CALA9700086

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3810 · Potable Water System
- Part: Overflow Valve
- Part number: P135395
- Condition: Sticking
- Location: Water Serv Pnl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING NR 1 LEADING EDGE SLAT DENTED IN SEVERAL PLACES AFTER AIRCRAFT ARRIVED.  THE DENTS WERE CAUSED BY IMPACT FROM ICE.  MAINTENANCE FOUND THE NR 2 WATER TANK SYSTEM LEAKING AT SERVICE PANEL.  THE DRAIN T-HANDLE COULD NOT BE STOWED AND WAS BINDING.  THE NR 2 TANK OVERFLOW VALVE ASSEMBLY WAS FOUND TO BE STICKING, AND NOT ALLOWING THE FILL/DRAIN VALVE ASSEMBLY TO CLOSE.  THE OVERFLOW VALVE WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE NR 1 LEADING EDGE SLAT WAS REMOVED AND REPLACED IAW MM 27-80-01 CONFIGURATION 1 PAGE 401.
